The Hausdorff Dimension of Sets of Points Whose Simultaneous Rational Approximation by Sequences of Integer Vectors Have Errors with Small Product

Research output: Contribution to journalArticle

Abstract

Let m, n, be positive integers and let Q be an infinite subset of Zn. For any number t, define the set [formula]. It is shown in this paper that if ? ? [0, n] is the unique number such that the series [formula] is convergent when e{lunate} > 0 but divergent when e{lunate} < 0, then the Hausdorff dimension of the set EQ(m, n; t) is dim EQ(m, n; t) = mn - 1 + (1 + ?)/(1 + t), for all t > ?. © 1994 Academic Press. All rights reserved.

Original languageEnglish
Pages (from-to)75-79
Number of pages5
JournalJournal of Number Theory
Volume48
Issue number1
DOIs
Publication statusPublished - Jul 1994

Fingerprint Dive into the research topics of 'The Hausdorff Dimension of Sets of Points Whose Simultaneous Rational Approximation by Sequences of Integer Vectors Have Errors with Small Product'. Together they form a unique fingerprint.

  • Cite this